# SDR AWXA200700387

- Difficulty date: February 28, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 57,506 hours, 25,735 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281232000
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND RIGHT ELEVATOR UPPER SKIN PANEL HAS EVIDENCE OF TRAPPED WATER AND IS DEBONDED, BETWEEN RIB 1 AND RIB 4.  REPAIRED RIGHT ELEVATOR UPPER SKIN PANEL BETWEEN RIB 1 AND RIB 4 IAW A320 SRM 51-77-13 PARAGRAPH 2A(2), FIGURE 2.
